# SDR DALA2025050903599

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 93,052 hours, 12,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 1L DOOR OUT OF ADJUSTMENT. CORRECTIVE ACTION: ADJUSTED DOOR PER A330 AMM 52-11. OPS CHECK GOOD. THIS WAS A PRO-ACTIVE DOOR CHECK. (0954579)
